The Community for Technology Leaders
Green Image
Issue No. 04 - April (1973 vol. 22)
ISSN: 0018-9340
pp: 400-408
H.F. Jordan , Departments of Computer Science and Electrical Engineering, University of Colorado
A formula is found for the distribution of the number of ones in a subsequence of a maximal-length shift-register sequence. The formula relates the distribution to the binomial distribution with probability 1/2 with a difference that depends on the structure of the set of linear recurrences satisfied by the sequence. Considerations are discussed that aid in the choice of a shift register to be used in generating an approximately binomially distributed random variable.
Binomial distribution, linear recurring sequences, m-sequences, pseudorandom sequences, shift-register sequences.

H. Jordan and D. Wood, "On the Distribution of Sums of Successive Bits of Shift-Register Sequences," in IEEE Transactions on Computers, vol. 22, no. , pp. 400-408, 1973.
93 ms
(Ver 3.3 (11022016))